# SDR AALA20020310

- Difficulty date: March 13, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY EXIT PATH LIGHTING AT SEAT 2H INOPERATIVE.  REPLACED BATTERY PACK AND BATTERY CHARGER AT SEAT 2H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
